# SDR USAASB04101

- Difficulty date: July 26, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE AFT LEFT ENTRY DOOR EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  (M)
